MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT22522UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/24/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the physician was attempting to use a resolute integrity rx drug eluting stent to treat a slightly tortuous and severely calcified mid lad lesion exhibiting 85% stenosis.No damage noted to device packaging or issues were noted when removing the device from the hoop/tray.The device was inspected with no issues noted.The lesion was pre-dilated.During the procedure the device did not pass through a previously deployed stent.Resistance was encountered during delivery and excessive force was used.It was reported that after trying to unsuccessfully deliver the stent to the lesion, the stent was removed.Upon inspection it was noted that the stent may have become dislodged from the balloon.The physician commented that the stent was observed to by roughed up on the end and not centered on the balloon after removal due to no cross.Another resolute was used to progress the case.No patient injury occurred.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6144245
Report Number9612164-2016-01220
Device Sequence Number19042892
Product Code NIQ
UDI-Device Identifier00643169037434
UDI-Public00643169037434
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/24/2018
Device Catalogue NumberRSINT22522UX
Device Lot Number0008109276
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/07/2016
Supplement Date Received by Manufacturer11/07/2016
Initial Report FDA Received Date12/05/2016
Supplement Report FDA Received Date09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR
Patient Weight63